Marco A. Pérez
Marco A. Pérez
Profesor Adjunto Grado 3, Universidad de la República
Email verificata su fing.edu.uy - Home page
Titolo
Citata da
Citata da
Anno
Finiteness conditions and cotorsion pairs
D Bravo, MA Pérez
Journal of Pure and Applied Algebra 221 (6), 1249-1267, 2017
302017
Frobenius pairs in abelian categories
V Becerril, O Mendoza, MA Pérez, V Santiago
Journal of Homotopy and Related Structures 14 (1), 1-50, 2019
112019
Relative FP-injective and FP-flat complexes and their model structures
T Zhao, MA Pérez
Communications in Algebra 47 (4), 1708-1730, 2019
82019
Balanced pairs, cotorsion triplets and quiver representations
S Estrada, MA Pérez, H Zhu
Proceedings of the Edinburgh Mathematical Society 63 (1), 67-90, 2020
7*2020
Introduction to Abelian model structures and Gorenstein homological dimensions
MAP Bullones
CRC Press, 2016
7*2016
Homological dimensions and abelian model structures on chain complexes
MA Pérez
Rocky Mountain Journal of Mathematics 46 (3), 951-1010, 2016
7*2016
Model structures and relative Gorenstein flat modules
S Estrada, A Iacob, MA Pérez
arXiv preprint arXiv:1709.00658, 2017
62017
n-Cotorsion pairs
M Huerta, O Mendoza, MA Pérez
Journal of Pure and Applied Algebra, 106556, 2020
22020
Toward formalizing ologs: Linguistic structures, instantiations, and mappings
MA Pérez, DI Spivak
arXiv preprint arXiv:1503.08326, 2015
22015
Cut cotorsion pairs
M Huerta, O Mendoza, MA Pérez
arXiv preprint arXiv:2006.11189, 2020
12020
Locally type and -coherent categories
D Bravo, J Gillespie, MA Pérez
arXiv preprint arXiv:1908.10987, 2019
2019
Coends and the tensor product of -modules
MA Pérez
arXiv preprint arXiv:1608.02828, 2016
2016
Adjointness properties for relative extensions of disk and sphere chain complexes
M Pérez
arXiv preprint arXiv:1408.3788, 2014
2014
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–13